MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE TEST SYSTEM
Model Number DHEA-S
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The qc was in range prior to the event.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for one patient sample tested with elecsys dhea-s assay on a cobas e 801 analytical unit.Initial result: 630 ug/dl.The qc went out of range, prompting the repeat of the samples.Repeat result: 417 ug/dl (it is unclear if this result was from the same or a different e 801).The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) found a kinked procell line.The fse replaced and reseated the procell line.Qc was acceptable; however, the instrument check failed.Preventive maintenance was performed.Mechanical checks passed.The instrument was operating within specification.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS DHEA-S
Common Device Name
DEHYDROEPIANDROSTERONE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23631125
Report Number1823260-2025-04799
Device Sequence Number10478198
Product Code JKC
UDI-Device Identifier04015630940387
UDI-Public04015630940387
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K003174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberDHEA-S
Device Catalogue Number07027192190
Device Lot Number85726701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown